MathSciNet Relay Station
MathSciNet bibliographic data
MR2889581 17B60 (17A30)
Pan, Yu; Liu, Qing; Bai, Chengming; Guo, Li PostLie algebra structures on the Lie algebra ${\rm SL}(2,\Bbb C)$. Electron. J. Linear Algebra 23 (2012), 180–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement